# SDR DALA2021070803823

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Bs 445-447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 PREVIOUS BLEND OUT MEASUREMENT OUT OF LIMITS: ON EXTERNAL FUSELAGE SKIN FROM STA 445 TO 447 RBL 8.75 AND RBL 11 IN REFERENCE NRC 00061. CORRECTIVE ACTION: SUMMARY OF NRC 00799. PREVIOUS BLEND OUT MEASUREMENT OUT OF LIMITS: ON EXTERNAL FUSELAGE SKIN FROM STA 445 TO 447 RBL 8.75 AND RBL 11 WAS REPAIRED. PER ETI-57-21-302 REV. 1 AND ER/A 592615-14, REV. ORIGINAL. (1865723)
